Baklofen asiri dozu


BİLDİK F., KELEŞ A., DEMİRCAN A., AYGENCEL BIKMAZ Ş. G. , Ozsarac M., Pamukcu G.

TURKISH JOURNAL OF EMERGENCY MEDICINE, vol.10, no.2, pp.86-89, 2010 (ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 10 Issue: 2
  • Publication Date: 2010
  • Journal Name: TURKISH JOURNAL OF EMERGENCY MEDICINE
  • Journal Indexes: Emerging Sources Citation Index (ESCI)
  • Page Numbers: pp.86-89
  • Keywords: Baclofen overdose, baclofen intoxication
  • Gazi University Affiliated: Yes

Abstract

Baclofen, a derivative of gamma-aminobutyric acid, is used for symptomatic relief of skeletal muscle spasm and spasticity. Overdose of this drug can cause profound central nervous system depression, including coma, hypotonia, respiratory depression, seizures, and cardiovascular effects. In this paper, we reported a case of 19 year-old female with baclofen overdose presenting to the emergency department with coma. She recovered and discharged after supportive care including mechanical ventilation. An acutely confused or comatose patient is admitted to emergency department, baclofen intoxicitation should be kept in mind in the differential diagnosis.